Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zakqwerty

5 months on accutane, - no results!

hey,Ive been on accutane for around 5 months now.

What i am finding is that one week ill have pretty clear skin, then the next week ill have a bad break of all over my cheeks. Which really sucks...

So its basically one week good one week bad!

And to be honest im sick of it, im currently in a a bad week.. :( Im on 40mg a day, 20mg under my max. (60mg). i am 16. But please help!

has anyone experienced the same thing?

is it normal for this to happen?

Thankyou in advance

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×